# SDR SWAA2022042893825

- Difficulty date: April 12, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140DF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS CORROSION ALONG EDGE A225-005 / [01] EVALUATED DAMAGE TO AFT CARGO FLOOR PANEL 140DF FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-1 PARA 5.A.(B) FIG. 102 SHT 1;[02] VERIFIED MATERIAL ID AS 2024-T3 .071' CLAD IAW B737-800 SRM 53-60-53-0I-1 TABLE 2 ITEM 1 ATAG: A115230;[03] VERIFIED ITEMS 1 AND 2;[04] BEGAN FABRICATING NEW FLOOR PANEL 140DF IAW B737-800 AMM 25-52-01-201-801; NOT COMPLETE;[05] COMPLETED FABRICATION OF NEW FLOOR PANEL 140DF IAW B737-800 AMM 25-52-01-201-801;[06] VERIFIED STEPS 4 & 5;[07] OK GIVEN TO TREAT AND ORIME;[08] APPLIED ALODINE IAW B737-800 AMM 51-21-41-370-802 AND APPLIED PRIMER IAW B737-800 AMM 51-21-72-370-804;[09] IDENTIFIED PANEL ON LOWER SUFACE IAW B737-800 AMM 25-52-01-201-801 FABRICATION COMPLETE;[10] VERIFIED STEPS 8-9
